# SDR 2008UALA05445

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 210 IS CORRODED (MARKED).   MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOORBEAM 210.  TRANSFERRED ATTACH BRACKETS AND STARTED ATTACHING TO BEAM 175.  BEAMS 210 AND 175 ARE TOGETHER AND NEED THE FWD END DRILLED TO BRACKETS IN A/C.  PICKED UP REMAINING HOLES AND INSTALLED FWD SPLICE AND CROSS BEAM ATTACH BOLTS.  WIRE BUNDLE NOT ATTACHED.  SECURED WIRE BUNDLE TO FLOORBEAM.
